Fundamental Oseen solution for the 2-dimensional flow of a micropolar fluid

W. E. Olmstead*, S. R. Majumdar

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

The steady, incompressible flow of a micropolar fluid in 2 dimensions is considered. The Oseen linearization of the convective operator is introduced, and the associated problem for the fundamental solution is formulated. Solution of the fundamental problem is obtained in explicit form under a certain restriction on the physical parameters of the problem. Utilization of the fundamental solution in the investigation of general flow problems is discussed.

Original languageEnglish (US)
Pages (from-to)423-430
Number of pages8
JournalInternational Journal of Engineering Science
Volume21
Issue number5
DOIs
StatePublished - 1983

ASJC Scopus subject areas

  • Materials Science(all)
  • Engineering(all)
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'Fundamental Oseen solution for the 2-dimensional flow of a micropolar fluid'. Together they form a unique fingerprint.

Cite this